# SDR UALA2013021800966

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 48,182 hours, 12,338 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK DOOR DOES NOT TEST PROPERLY.  TWO BEEPS INSTEAD OF ONE LONG CONTINUOUS WHEN EMERGENCY ACCS PLACED ON MEL DF 586 DOOR BELL FUNCTION AND EMERGENCY ENTRY TONE INOP.
